×

zbMATH — the first resource for mathematics

A generalization of minimal cones. (English) Zbl 0511.53063

MSC:
53C40 Global submanifolds
53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
53B25 Local submanifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. L. Bishop and B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1 – 49. · Zbl 0191.52002
[2] David E. Blair, On a generalization of the catenoid, Canad. J. Math. 27 (1975), 231 – 236. · Zbl 0307.53003
[3] Bang-yen Chen and Koichi Ogiue, On totally real submanifolds, Trans. Amer. Math. Soc. 193 (1974), 257 – 266. · Zbl 0286.53019
[4] Norio Ejiri, Totally real minimal submanifolds in a complex projective space, Proc. Amer. Math. Soc. 86 (1982), no. 3, 496 – 497. · Zbl 0499.53046
[5] Joseph Erbacher, Isometric immersions of constant mean curvature and triviality of the normal connection, Nagoya Math. J. 45 (1972), 139 – 165. · Zbl 0231.53061
[6] Chorng-shi Houh, Some totally real minimal surfaces in \?\?², Proc. Amer. Math. Soc. 40 (1973), 240 – 244. · Zbl 0265.53046
[7] Wu-yi Hsiang and H. Blaine Lawson Jr., Minimal submanifolds of low cohomogeneity, J. Differential Geometry 5 (1971), 1 – 38. · Zbl 0219.53045
[8] H. Blaine Lawson Jr., Complete minimal surfaces in \?³, Ann. of Math. (2) 92 (1970), 335 – 374. · Zbl 0205.52001
[9] Hiroo Naitoh, Totally real parallel submanifolds in \?\(^{n}\)(\?), Tokyo J. Math. 4 (1981), no. 2, 279 – 306. · Zbl 0485.53044
[10] Katsumi Nomizu and Brian Smyth, A formula of Simons’ type and hypersurfaces with constant mean curvature, J. Differential Geometry 3 (1969), 367 – 377. · Zbl 0196.25103
[11] Koichi Ogiue, On fiberings of almost contact manifolds, Kōdai Math. Sem. Rep. 17 (1965), 53 – 62. · Zbl 0136.18101
[12] Tominosuke Ôtsuki, Minimal hypersurfaces in a Riemannian manifold of constant curvature., Amer. J. Math. 92 (1970), 145 – 173. · Zbl 0196.25102
[13] James Simons, Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62 – 105. · Zbl 0181.49702
[14] Shûkichi Tanno, Sasakian manifolds with constant \?-holomorphic sectional curvature, Tôhoku Math. J. (2) 21 (1969), 501 – 507. · Zbl 0188.26801
[15] Kentaro Yano and Shigeru Ishihara, Submanifolds with parallel mean curvature vector, J. Differential Geometry 6 (1971/72), 95 – 118. · Zbl 0222.53052
[16] Kentaro Yano and Masahiro Kon, Anti-invariant submanifolds, Marcel Dekker, Inc., New York-Basel, 1976. Lecture Notes in Pure and Applied Mathematics, No. 21. · Zbl 0349.53055
[17] S. T. Yau, Submanifolds with constant mean curvature. I, Amer. J. Math. 97 (1975), 76-100. · Zbl 0304.53042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.